# SDR SWIA200413790

- Difficulty date: September 8, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 21,739 hours, 31,382 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7866
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: M
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RUDDER TRIM WILL DEFLECT THE BALL HALFWAY OUT OF CENTER UNCOMMANDED.  REMOVED AND REPLACED RUDDER SERVO.  OPERATIONAL CHECK GOOD IAW MM 22-11-00.
